# SDR UIEA2014062700281

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Part number: 1991M71G01
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 TURBINE CASE COOLING HIGH PRESS AIR SUPPLY TUBE DENTED.  R & R NR 2 ENG TURBINE CASE COOLING HIGH PRESS AIR SUPPLY TUBE IAW AMM 70-00-00.
